# SDR AALA202502106932

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,571 hours, 18,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY LIGHT HAS 2 INOPERATIVE BULBS. TROUBLESHOT AFT GALLEY AREA OVERHEAD EMERGENCY EXIT LIGHTING SYSTEM BY RESEATING 2 EACH LAMPS ON LIGHT ASSEMBLY. PER B737-NG AMM33-51-01-960-801. PERFORMED A SATISFACTORY EMERGENCY LIGHTING OPERATIONAL CHECK FOR AFT GALLEY AREA OVERHEAD EMERGENCY EXIT SIGN. PER B737-NG AMM 33-51-00-720-801.
